# SDR ABXA070412

- Difficulty date: October 22, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 3957149503
- Condition: Corroded
- Location: Spoiler Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER CONTROL TORQUE TUBE BRACKET CORRODED.  REMOVED AND REPLACED SPOILER TORQUE TUBE BRACKET IN ACCORDANCE WITH DC9 MAINTENANCE MANUAL 20-16-00-2-0001.
